# SDR AALA202406033284

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 48,528 hours, 18,433 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED DOOR 1L ARMING HANDLE FEELS LIKE IT'S BINDING WHEN ARMING AND DISARMING. CLEANED AND LUBED L1 DOOR GIRT BAR FITTING.
